# SDR FDEA202303050378

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 32,965 hours, 18,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: A5327501820700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK -Y953 CORRODED  AT FR54.2 - FR54.3.  REPAIRED THE MDCC CORRODED SEAT TRACK -Y953 AT FR54.2 - FR54.3 PER A300-600F SRM53-10-  16-201 FIGURE 201. THIS REPAIR IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
